# SDR ASAA2016011114729

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 35,019 hours, 10,680 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276060
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C N8420000, FOUND BROKEN CLAMP AND HARNESS DAMAGE ON HARNESS MW0326 AT THE LEFT CORE DETECTOR, B2.  ACFT GROUNDED. R & R MW0326 CORE FIRE DETECTION HARNESS. REF AMM 26-11-02-000-802.  HARNESS REQUIRES SECURING AND TIGHTENING. COMPLETED INSTALL OF MW0326 CORE FIRE DET HARNESS, OPS NORMAL IAW AMM TASK 26-11-00-710-801.
